MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM (CA)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM (CA)
Catalog Number SMN 11097595
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated calcium (ca) patient sample result on an atellica ch (b)(4) analyzer.The erroneous patient result was reported to the physician and was questioned.The same sample was reprocessed on an alternate atellica ch (b)(4) analyzer.The lower reprocessed result obtained was considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated calcium (ca) result.
 
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated calcium (ca) patient sample result obtained on an atellica ch (b)(4) analyzer.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and the instrument data files.Hsc reviewed the ca calibration data and observed that the c1 (slope) calibration coefficient for the lot calibration performed on 08-may-2024 was significantly lower than the other calibration performed using the same ca reagent and calibrator lots.Quality control (qc) processed with this calibration was significantly higher and outside of expected ranges.The customer performed a new lot calibration after qc failure using the same reagent pack well 1.Qc recovered within the customer's expected ranges.Hsc concluded the cause of the event is consistent with the calibration.The customer is fully operational.The device is performing according to specifications.No further evaluation is required.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CALCIUM (CA)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
registration # 8020890
crumlin, co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19475982
Report Number2432235-2024-00129
Device Sequence Number4036102
Product Code CIC
UDI-Device Identifier00630414595672
UDI-Public00630414595672
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K991576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Catalogue NumberSMN 11097595
Device Lot Number232038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale